- This topic has 0 replies, 1 voice, and was last updated 5 years, 4 months ago by Anonymous.
- October 4, 2015 at 6:26 am#37581AnonymousInactive
Hello. This is my first time using one of these sites but ive been reading posts for the last 4 hours and I feel some of you on here will end up being my guardian angel.
I have been persribed oxycodone for the last two years. Started on them for lower back pain after an accident but I have continued waaaay past the pain because the pills made me feel happier than any anti-depressant I had ever taken. I now take 8, 15mg pills every 2-3 hours.
Im at the point where Im misserable, no longer get high or feel happy and these pills are ruining everything in my life. I just want to stop and feel like myself again.
I NEED HELP.
Has anyone here every tappered off a simular dose??? Im wondering how I should go about setting up a tappering plan to go from 120 total mg’s a day to nothing. I know there will be some mild w/ds (i hope) but I’ll have to deal. I need this process to be as painless as possible as I cannot take time off of work, have no health ins and suffer from super anxiety not to mention the world’s bigger fear of throwing up.
I guess all im trying to say is im scared shitless and I need big time advice, support and love from you guys. DAY ONE will start tomorrow, sunday oct 4th.
- You must be logged in to reply to this topic.